# SDR USAABB03160

- Difficulty date: July 14, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151
- Condition: Inoperative
- Location: Seat 18d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR LEVEL EMERGENCY LIGHT AT SEAT 18D STAYED ON.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND BATTERY.  OPS CHECKS OK.  (M)
